# SDR SWAA2014010223705

- Difficulty date: December 31, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 34,283 hours, 26,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
